# SDR UIEA2024032500225

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: UNKNOWN
- Condition: Eroded
- Location: Nr 16 Kreuger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#16 K/FLAP BULLNOSEÂ FOUND EROSION.  PERFORMED REPAIR AT EROSION AREA PER SRM 51-70-04 REPAIR 5. NO FURTHER DEFECTS NOTED.
